Moderate deviations for longest increasing subsequences: The lower tail

M. Löwe, F. Merkl, S.W.W. Rolles

    Research output: Contribution to journalArticleAcademicpeer-review

    11 Citations (Scopus)

    Abstract

    We derive a moderate deviation principle for the lower tail probabilities of the length of a longest increasing subsequence in a random permutation. It refers to the regime between the lower tail large deviation regime and the central limit regime. The present article together with the upper tail moderate deviation principle in Ref. 12 yields a complete picture for the whole moderate deviation regime. Other than in Ref. 12, we can directly apply estimates by Baik, Deift, and Johansson, who obtained a (non-standard) Central Limit Theorem for the same quantity.
    Original languageEnglish
    Pages (from-to)1031-1047
    JournalJournal of Theoretical Probability
    Volume15
    Issue number4
    DOIs
    Publication statusPublished - 2002

    Fingerprint Dive into the research topics of 'Moderate deviations for longest increasing subsequences: The lower tail'. Together they form a unique fingerprint.

  • Cite this